[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] bumps at insertion sites

> my son has only been pumping since 9/4. after we remove the old
> site, there is always a hard red bump. it doesnt matter if the site
> was in for a few hours, or a few days, and they are ugly. he is
> using a MM 508, with the softsets. any clue as to why this might be
> happening? i have tried putting neosporin with a bandaid, but he
> pulls the bandaid right off. thanks, -- Sharon, mom to Gabrielle 13
> dx 5/98 and Steven 7 dx 7/00, pumping!!! 

Some details first. How long do the sites last before they must be 
changed? Humalog irritates the tissue for some small percentage of 
pumpers. Other considerations would be a reaction to the set itself, 
or the adhesive on the set or tape used to hold it in place. Any/all 
of these things can contribute to site irration.

 Are both boys pumping??

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml